# SDR AALA20060230

- Difficulty date: April 14, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N407AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49318
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT AB51 TO AB54, AND B528 INOPERATIVE.  REPLACED BATTERY PACKS FOR EMERGENCY LIGHTS AT AB51 TO AB54 AND B528.  SYSTEM GROUND CHECKED NORMAL OPERATION.
